# SDR COMA9660013

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Disagree Message
- Condition: Activated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR DISAGREE MESSAGE, WHEN GEAR SELECTED DOWN.  COULD NOT DUPLICATE AND NO FAULTS FOUND WITH NLG.
